# SDR YENA2022080500748

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 71,407 hours, 25,470 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1568, PUJ-JFK. 'ON TAXI OUT, INFLIGHT CALLED UP REPORTING A  PUNGENT ODOR.  AGREED TO TAKE OFF TO SEE IF IT WOULD DISSIPATE.  NO SMELL COMING FROM A/C OUTLETS.  CALLED UP AGAIN ON CLIMB & CRUISE.  ODOR WAS ONLY NOTICED IN GALLEY AND THE FIRST 4 ROWS.  RAN ODOR PROCEDURE IN FCOM 1.  THE SMELL DISSIPATED  AROUND 2120 [Z] AND THEN CAME BACK DURING DESCENT AROUND 2145 [Z]; ODOR WAS ONLY OBSERVED ON ROWS 1-4, AND THE PILOT COULD NOT CONFIRM ODOR.  ODOR REPORTED MORE AS PUNGENT SMELL AND NOT DIRTY SOCKS/OIL.  COMPLIED WITH INFO NOTICE 2017-TO15 SECTION B[2].  THE AIRCRAFT IS OK FOR SERVICE.  DUE TO ODOR BEING IN ROWS 1-4 SUSPECT EXTERNAL SOURCE, POSSIBLE BAGGAGE, OR CUSTOMER.  AS PRECAUTIONARY, PERFORMED LEVEL A  ECS DECONTAMINATION PER AMM 21-00-00-615  OPERATED PACK WITH ENGINE BLEED FOR 30 MIN. NO ODOR PRESENT.'
